MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00540-006-0451-4

Медицинская библиотека · Journal of anesthesia · 2007

Pulmonary atelectasis manifested after induction of anesthesia: a contribution of sinobronchial syndrome?

Igarashi Ayuko, Amagasa Sumio, Oda Shinya, Yokoo Noriko

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 31-year-old man underwent general anesthesia for sinus surgery. Anesthesia was induced with midazolam and butorphanol, and an endotracheal tube was orally placed with a bronchoscope, due to difficulty with temporomandibular joint opening. Ventilation difficulty and increased peak inspiratory pressure were noticed shortly after tracheal intubation, and bronchoscopy was performed for diagnosis. The bronchi were filled with a clear mucous secretion. Removal of the secretion improved respiration and decreased the peak inspiratory pressure. A chest roentgenogram taken prior to extubation showed right upper lobe atelectasis. A diagnosis of sinobronchial syndrome was made postoperatively. The etiology of the acutely developed atelectasis was unclear. However, the latent syndrome may have induced excessive airway secretion with stimuli such as endotracheal intubation.

Для цитирования: Igarashi Ayuko, Amagasa Sumio, Oda Shinya, Yokoo Noriko. Pulmonary atelectasis manifested after induction of anesthesia: a contribution of sinobronchial syndrome?. Journal of anesthesia. 2007. DOI: 10.1007/s00540-006-0451-4.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.